# SDR USAA010058

- Difficulty date: January 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON FLOORBEAM 1 INCH BY 1 INCH, STATION 344, LBL 12 - RBL 12 UPPER CHORD SURFACE.  INSTALLED REPAIR PART AND ANGLES PER SRM 53-10-51 FIG 205.  (M)
